MathSciNet Relay Station
MathSciNet bibliographic data
MR1344610 65D07 (41A15)
Demichelis, V. Quasi-interpolatory splines based on Schoenberg points. Math. Comp. 65 (1996), no. 215, 1235–1247.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement